# SDR UALA2010101503825

- Difficulty date: October 15, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 63,533 hours, 23,366 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT DISARM.  CLEANED DOOR 1R DOOR SILL. REMOVED SLIDE COVER TO INSPECT OPERATION OF GIRT BAR MECHANISM.  NORMAL ARMING FUNCTION NOTED.
